# SDR CA040114001

- Difficulty date: December 8, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 5,187 hours
- Engine: Allsn 250C20B
- System (JASC): 3300 · Lighting System
- Part: Module
- Part number: 3640126
- Condition: Corroded
- Location: Light Dimmer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WATER INGRESS AND HUMIDITY FROM AIR VENTS AND DOOR SEAL LEAK.   LEADS TO CORROSION AND SUBSEQUENT FAILURE OF THE WARNING LIGHTS, DIMMING MODULE LOCATED BEHIND THE INSTRUMENT PANEL.
